# SDR 2017FA0000016

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: General aviation
- Aircraft: N655ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11471
- Aircraft time: 2,161 hours
- Engine: Lyc IO360L2A
- Engine time: 2,161 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Part time: 2,161 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED PARTIAL POWER LOSS WITH A ROUGH RUNNING ENGINE DURING TAKEOFF ROLL OUT. TAKEOFF WAS ABORTED AND CLEARING PROCEDURES WERE ATTEMPTED. ENGINE PROBLEMS NEVER CLEARED. DURING INVESTIGATION, THE NR 2 CYLINDER WAS FOUND TO BE CRACKED AROUND THE INTAKE VALVE SEAT. CYLINDER WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
